# SDR IPXA2016053104045

- Difficulty date: May 17, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO COMPARTMENT AT BS 6-10 TO 6-30, INTERCOSTAL BETWEEN LONGERON 42R-43R IS CORRODED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AT BS 6-10 TO 6-30 LONGERON 42R TO 43R IAS  DWG ACA7049 AND SRM 51-33-01.
